# SDR CA980325045

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 230006402
- Condition: Worn
- Location: Turbine Section
- Component: 214193003
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED HIGHER THAN NORMAL ENGINE VIBRATION INCREASE - .7 ON INDICATOR.   INSPECTION FOUND NR 4 AND NR 5 BEARINGS WORN, WEAR MARKS ON BEARING.
